Young measures in a nonlocal phase transition problem

Xiaofeng Ren, Matthias Winter

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A nonlocal variational problem modelling phase transitions is studied in the framework of Young measures. The existence of global minimisers among functions with internal layers on an infinite tube is proved by combining a weak convergence result for Young measures and the principle of concentration-compactness. The regularity of such global minimisers is discussed, and the nonlocal variational problem is also considered on asymptotic tubes.

Original languageEnglish
Pages (from-to)615-637
Number of pages23
JournalProceedings of the Royal Society of Edinburgh, Section A: Mathematics
Volume127
Issue number3
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Young measures in a nonlocal phase transition problem'. Together they form a unique fingerprint.

  • Cite this